I have recently started on cymbalta for PTSD and anxiety. I took two weeks at 30mg and now have been taking 60mg for almost two weeks although it seems to be helping me mentally I now have numbness in each of my fingers on both hands? Initially, my hands hurt bad and my fingers were swollen and felt like both hands had fallen asleep but couldnt wake up for like three days. That was last week though, now and since then, I can't feel with the tips of them and they are continuously numb, but not painful. My MD doesn't think this medication is the cause of this, I do have hx of carpel tunnel but this numbness is completely new and unlike my carpel symptoms.
I was told not to quite taking it but i can't stand these fingers like this! You should also know that I currently see a chiropractor quite often that feels it is a side effect of cymbalta could you please advise me very quickly I pray this isn't permenant.
Hi, this drug is not related with kind of symptoms you are having. For more information visit http://www.rxlist.com/cgi/generic/cymbalta_ad.htm. Please get some blood tests for calcium and vitamin B levels.
I have been on Cymbalta for 2 years and now take 60mg. I've never felt the symptoms that you describe. I have carpal tunnel also. My carpal tunnel worsened over a period of 2 years, as found on a nerve conduction test. It could be a considence that the symptoms came up around the time you started Cymbalta. I also see a chiropractor that encouraged me to get off of all "medications", but this is consistent with what chiropractors believe. Chiropractors generally advocate a "holistic" approach to healing the body, including taking herbal supplements and getting adjustments. I didn't stop taking Cymbalta even though he suggested it. I have a lot of medical problems and continue to take what my doctors have prescribed. This does not mean that Cymbalta can't cause your symptoms, but it has not happened to me during the past 2 years. Best Wishes.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.